My mother has been on the drug for over a year and now is experiencing headaches nearly every night. I'm trying to rule out this script as the culprit. I getting very nervous that something serious might be wrong.
Yes, headaches are a potential side-effect of carbidopa.
You should take your mother to her doctor if the headaches are not going away.
I found this on the web and yes one side effect is headaches.
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Carbidopa/Entacapone/Levodopa:
Change in taste; constipation; diarrhea; dizziness; drowsiness; dry mouth; headache; loss of appetite; nausea; upset stomach.
I would touch basis with her Neurologist for advice on what to do.
- Carbidopa Information for Consumers
- Carbidopa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carbidopa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2014 • 2 answers
Posted 22 May 2015 • 1 answer
Carbidopa/Levodopa - My brother has Parkinson's and takes 1.5 tablets 6 times a day. He recently has
Posted 28 Sep 2015 • 1 answer
Posted 2 Dec 2015 • 2 answers
Posted 29 Jul 2016 • 0 answers